# SDR ITJ2013F00000

- Difficulty date: August 14, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N515RM
- Make and model: Piper PA-31-350
- Aircraft serial: 317405159
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 6222078001
- Condition: Shorted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EXPERENCING " TRANSPONDER AND COMMUNICATIONS EQUIPMENT NOT WORKING PROPERLY, THEN A HOST OF ELECTRICAL FAILURES, WITH A ODOR OF SMOKE."  FOUND NR 2 COMM HAD FAILED.  REPLACED NR 2 COMM.  GROUND CHECK FOUND ALL OTHER SYSTEMS.
